Regularized trace of an operator with a singularity
Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1365-1373
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_8_a7,
author = {V. A. Rastorguev and G. S. Shmelev},
title = {Regularized trace of an operator with a singularity},
journal = {Differencialʹnye uravneni\^a},
pages = {1365--1373},
year = {1986},
volume = {22},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_8_a7/}
}
V. A. Rastorguev; G. S. Shmelev. Regularized trace of an operator with a singularity. Differencialʹnye uravneniâ, Tome 22 (1986) no. 8, pp. 1365-1373. http://geodesic.mathdoc.fr/item/DE_1986_22_8_a7/